# SDR F3LA200300191

- Difficulty date: December 31, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805823
- Part serial: 45950N
- Condition: Inoperative
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED NR 3 SLAT ACTUATOR FAILED LOCK PIN TEST.  REPLACED NR 3 SLAT ACTUATOR IAW MM 27-81-41 AND ACCOMPLISHED LE SLAT ACTUATOR LOCK PIN TEST AND LE SLAT ALTERNATE SYSTEM TESTS IAW TASK CARD 5-2710 AND MM 27-81-00.
